RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2017, Volume 25, Number 2, Pages 70–81 (Mi timb279)  

On characteristic distibutions of left-invariant optimal-control systems

D. I. Pirshtuk

Belarusian State University

Abstract: We investigate abnormal extremals of left-invariant systems of optimal control on Lie groups. Examples of computations of the characteristic distribution for control problems on Lie groups with Lie algebras with the structure of free and pseudo-free products of depth 2 are analyzed. It is shown that the characteristic distribution can, in general, be multidimensional.

Full text: PDF file (302 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.977
Received: 12.09.2017

Citation: D. I. Pirshtuk, “On characteristic distibutions of left-invariant optimal-control systems”, Tr. Inst. Mat., 25:2 (2017), 70–81

Citation in format AMSBIB
\Bibitem{Pir17}
\by D.~I.~Pirshtuk
\paper On characteristic distibutions of left-invariant optimal-control systems
\jour Tr. Inst. Mat.
\yr 2017
\vol 25
\issue 2
\pages 70--81
\mathnet{http://mi.mathnet.ru/timb279}


Linking options:
  • http://mi.mathnet.ru/eng/timb279
  • http://mi.mathnet.ru/eng/timb/v25/i2/p70

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Института математики
    Number of views:
    This page:44
    Full text:19
    References:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019